# SDR 2A6R2022031563006

- Difficulty date: March 15, 2022
- Submitted: March 15, 2022
- Operation: General aviation
- Filed by: Air Methods, LLC, repair station 2A6R933B
- Aircraft: N135AN
- Make and model: Urocop EC 135 P2
- Aircraft serial: 0351
- Aircraft time: 7,695 hours, 38,624 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Frame
- Part number: L533M1028203
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE T-CAP (PN:  L533M1028203) ON FRAME 3 AT FUSELAGE STATION 3,150 MM, WHICH SUPPORTS THE CABIN FLOOR STRUCTURE, WAS FOUND TO BE CORRODED ON THE FORWARD HORIZONTAL FLANGE AT THE NUTPLATES BETWEEN LBL 500 MM AND RBL 500 MM.
